en
Scientific article
English

Gauge symmetries and percolation in ± J Ising spin glasses

ContributorsMazza, Christian
Published inProbability theory and related fields, vol. 113, no. 2, p. 171-190
Publication date1999
Citation (ISO format)
MAZZA, Christian. Gauge symmetries and percolation in ± J Ising spin glasses. In: Probability theory and related fields, 1999, vol. 113, n° 2, p. 171–190. doi: 10.1007/s440-1999-8032-8
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0178-8051
508views
0downloads

Technical informations

Creation11/10/2010 2:31:00 PM
First validation11/10/2010 2:31:00 PM
Update time03/14/2023 4:09:13 PM
Status update03/14/2023 4:09:13 PM
Last indexation01/15/2024 9:51:24 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack